Taiwanese Journal of Mathematics
- Taiwanese J. Math.
- Volume 23, Number 3 (2019), 589-599.
A Fourth Order Singular Elliptic Problem Involving $p$-biharmonic Operator
In this paper, a fourth order singular elliptic problem involving $p$-biharmonic operator with Dirichlet boundary condition is considered. The existence of at least one weak solution is proved in two different cases of the nonlinear term at the origin. The results are obtained by applying the critical points principle of Ricceri, variational methods and Rellich's inequality. Also an example is presented to verify the results.
Taiwanese J. Math., Volume 23, Number 3 (2019), 589-599.
Received: 7 March 2018
Revised: 4 June 2018
Accepted: 18 September 2018
First available in Project Euclid: 26 September 2018
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Makvand Chaharlang, Moloud; Razani, Abdolrahman. A Fourth Order Singular Elliptic Problem Involving $p$-biharmonic Operator. Taiwanese J. Math. 23 (2019), no. 3, 589--599. doi:10.11650/tjm/180906. https://projecteuclid.org/euclid.twjm/1537927424